# SDR AALA20110628TUL01

- Difficulty date: June 27, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 59,390 hours, 30,470 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Broken
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDF - INFLIGHT EWR-DWF.  CREW REPORTED THAT FUEL WAS NOT BEING SUPPLIED FROM THE CENTER TANKS WITH FUEL BOOST PUMPS SELECTED ON.  EMERGENCY DECLARED FLIGHT DIVERTED SDF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN FUEL TUBE ON BOOST PUMP VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
